# SDR SIMA20140723009

- Difficulty date: July 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 34,669 hours, 31,808 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPAR 3 HAS CORROSION ON AFT SIDE ON LG HARNESS PASS THROUGH CUT OUT.  BLENDED AS REQUIRED TO REMOVE CORROSION FROM RT WING SPAR 3 AFT SIDE ON LG HARNESS PASS THROUGH CUT OUT IAW SRM 51-10-03.  UT CHECK INDICATES 0.228 INCHES REMAINING THICKNESS, DAMAGE IS ACCEPTED AS IS IAW ERS-EM-5700-199.
